Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 103, NWS Cleveland, OH

July 25, 2022Mahoning County, Portage County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 25, 2022, 1:56 AM EDT for Mahoning County, Portage County, Trumbull County, Ohio. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2022, 1:56 AM EDT (05:56 UTC)
Expired
Jul 25, 2022, 3:00 AM EDT
In force
64 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 74 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 2:25 AM EDTTSTM WND DMG1 Ene Campbell, OHTREE DOWN ON WIRES. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 1:40 AM EDTTornado WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 5.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS51 KCLE 250556
SVRCLE
OHC099-133-155-250700-
/O.NEW.KCLE.SV.W.0103.220725T0556Z-220725T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
156 AM EDT Mon Jul 25 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Portage County in northeastern Ohio...
  Southeastern Trumbull County in northeastern Ohio...
  Mahoning County in northeastern Ohio...

* Until 300 AM EDT.

* At 156 AM EDT, severe thunderstorms were located along a line
  extending from near Sharpsville to near Alliance, moving east at 30
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Youngstown, Warren, Columbiana, Boardman, Niles, Campbell, Hubbard,
  Canfield, Lordstown, Vienna Center, Hilltop, Maplewood Park,
  Austintown, Struthers, Girard, Vienna, McDonald, Poland, Ellsworth
  and New Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

&&

LAT...LON 4090 8077 4098 8077 4098 8109 4099 8109
      4099 8117 4138 8052 4090 8052
TIME...MOT...LOC 0556Z 283DEG 28KT 4130 8052 4100 8110 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
4 follow-up statements
354 
WWUS51 KCLE 250608
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
208 AM EDT Mon Jul 25 2022

OHC133-250617-
/O.CAN.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Portage OH-
208 AM EDT Mon Jul 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

LAT...LON 4090 8077 4098 8077 4098 8109 4099 8108
      4099 8100 4109 8100 4112 8096 4130 8052
      4090 8052
TIME...MOT...LOC 0607Z 270DEG 28KT 4128 8042 4098 8100 

$$

OHC099-155-250700-
/O.CON.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Trumbull OH-Mahoning OH-
208 AM EDT Mon Jul 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR SOUTHEASTERN TRUMBULL AND MAHONING COUNTIES...

At 207 AM EDT, severe thunderstorms were located along a line
extending from near Sharpsville to near Sebring, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Youngstown, Columbiana, Boardman, Niles, Campbell, Hubbard, Canfield,
Lordstown, Hilltop, Maplewood Park, Vienna Center, Austintown,
Struthers, Girard, McDonald, Poland, Ellsworth, New Middletown, Craig
Beach and Lowellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4090 8077 4098 8077 4098 8109 4099 8108
      4099 8100 4109 8100 4112 8096 4130 8052
      4090 8052
TIME...MOT...LOC 0607Z 270DEG 28KT 4128 8042 4098 8100 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
484 
WWUS51 KCLE 250629
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
229 AM EDT Mon Jul 25 2022

OHC099-155-250700-
/O.CON.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Trumbull OH-Mahoning OH-
229 AM EDT Mon Jul 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR SOUTHEASTERN TRUMBULL AND EASTERN MAHONING COUNTIES...

At 228 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Grove City to near Leetonia,
moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Youngstown, Columbiana, Boardman, Campbell, Hubbard, Canfield,
Maplewood Park, Struthers, Poland, New Middletown, Lowellville, West
Hill and Brookfield Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4098 8079 4124 8055 4124 8052 4090 8052
      4090 8077 4098 8077
TIME...MOT...LOC 0628Z 271DEG 50KT 4123 8017 4093 8075 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
956 
WWUS51 KCLE 250648
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
248 AM EDT Mon Jul 25 2022

OHC155-250658-
/O.CAN.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Trumbull OH-
248 AM EDT Mon Jul 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

LAT...LON 4094 8076 4100 8052 4090 8052 4090 8077
TIME...MOT...LOC 0648Z 273DEG 32KT 4121 8013 4091 8071 

$$

OHC099-250700-
/O.CON.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Mahoning OH-
248 AM EDT Mon Jul 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR SOUTHEASTERN MAHONING COUNTY...

At 248 AM EDT, severe thunderstorms were located along a line
extending from near Grove City to near Columbiana, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Columbiana and New Middletown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 8076 4100 8052 4090 8052 4090 8077
TIME...MOT...LOC 0648Z 273DEG 32KT 4121 8013 4091 8071 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
185 
WWUS51 KCLE 250657
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
257 AM EDT Mon Jul 25 2022

OHC099-250705-
/O.EXP.KCLE.SV.W.0103.000000T0000Z-220725T0700Z/
Mahoning OH-
257 AM EDT Mon Jul 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAHONING COUNTY
WILL EXPIRE AT 300 AM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 AM EDT for northeastern
Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4094 8076 4100 8052 4090 8052 4090 8077
TIME...MOT...LOC 0655Z 283DEG 28KT 4120 8007 4090 8065 

$$

Maines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:27 AM EDT, 29 minutes earlier.

Area forecast discussion, Jul 25, 1:27 AM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
127 AM EDT Mon Jul 25 2022

.SYNOPSIS...
A cold front will pass through the area overnight. High pressure
will build into the Great Lakes region on Monday into Tuesday. A
cold front will move through the region on Wednesday into
Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
Some shower and thunderstorm activity picked up over far NE OH
and NW PA this evening, tapping into an environment with more
instability from high temperatures reaching the 90s this
afternoon. This convection has pushed east and any residual
development has struggled in the worked over environment, where
temperatures has fallen into the upper 70s.

Attention is now shifting to areas ahead of the cold front
across southern Lower Michigan, Northwest Ohio, and Northeast
Indiana. This region has had a less favorable storm environment
today with ample cloud cover across the region, limiting
instability and diurnally-driven convection. Recent convective
development over central Indiana has allowed for this region to
continue to get slighted from better moisture advection into the
region and additional cloud cover over the region has prevented
this area to destabilize. Regardless, ample forcing with the
surface cold front and upper trough moving through the region
has allowed for shower activity to form ahead of the cold front
in southern Lower Michigan and this will spread southeast with
time tonight. There is enough instability residing across the
area for these showers to perk up over the next few hours and
0-6 km bulk shear values of 50 knots or so could allow for
storms to organize to strong to severe limits tonight.

The front will pass through the area overnight and dry out the
region for Monday as high pressure builds into the forecast
area. Temperatures will be cooler than Sunday with temperatures
struggling to reach the 80s for most. Clearing conditions will
allow for a cool night with lows in the 60s and perhaps some
upper 50s.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
Generally quiet weather is expected in the first half of the short
term period (Tuesday) with high pressure extending across the Lower
Great Lakes and a stationary front located just south of the area.

Slightly more active weather in the form of showers and/or
thunderstorms is possible on Wednesday as the stationary front lifts
north as a warm front, coupled with an approaching upper-level
trough across the Great Lakes and associated cold front. The
environment could be favorable for some organized thunderstorms
given the enhanced mid to upper-level flow, though there remains
uncertainty on available instability and some mid-level dry air that
could limit coverage. Will also have to monitor for localized heavy
rainfall, given PWATs in the 1.6 to 1.8 range in addition to modest
warm cloud depths.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The cold front will mostly exit south and east of the area by
Thursday, though can't rule out some lingering showers and/or
thunderstorms, especially Thursday afternoon and evening with
another approaching mid-level shortwave along the front which should
generally be located along or south of the US-30 corridor. Heavy
rainfall will be possible with any precipitation on Thursday, given
PWATs around 1.8 inches and modest warm cloud depths, though at this
point, the better risk for excessive rainfall will be towards the
south across the Lower OH Valley.

Following Thursday, generally quiet and less humid weather is
appearing likely across the region as high pressure builds across
the Great Lakes. Temperatures will be near average, in the upper 70s
to lower 80s each day with dew points in the upper 50s to lower 60s.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Convective line still pushing southeastward at this hour with
CAK and YNG still in line for storms through 07-08Z. As has been
the case over the past several hours, gusty variable winds
should be expected with MVFR and possibly even brief IFR
visibilities at the storm onset.

Once the storms have exited, VFR should prevail. Fog not an
issue with winds staying above 7kts through the overnight. Cold
front will be south of the forecast areas by 09Z. VFR cumulus
field with heating Monday, dissipating Sunday evening.

Outlook...Non-VFR possible in showers and thunderstorms on
Wednesday and Thursday.

&&

.MARINE...
Still anticipating enhanced 20 knot westerly flow to arrive behind a
cold front tonight, diminishing slightly closer to 15 knots and
shifting towards the northwest by Monday morning. Following Monday
morning, not anticipating any marine headlines until perhaps late
Wednesday behind another cold front as westerly winds of around 15
knots arrive.

Otherwise, wind gusts up to 60 mph are possible across the lake
later today, primarily in the late afternoon and evening hours
associated with strong to possibly severe thunderstorms.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement until 8 AM EDT this morning for OHZ011-
     012-089.
PA...Beach Hazards Statement until 8 AM EDT this morning for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT this morning for
     LEZ146>149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...26
MARINE...Kahn
Hazardous weather outlook, Jul 25, 1:42 AM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
142 AM EDT Mon Jul 25 2022

LEZ142>149-162>169-OHZ003-006>009-013-014-017>023-027>031-036>038-
047-PAZ002-003-260545-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Southern Erie-
142 AM EDT Mon Jul 25 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011-012-089-PAZ001-260545-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
142 AM EDT Mon Jul 25 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ032-033-260545-
Stark-Mahoning-
142 AM EDT Mon Jul 25 2022

...TORNADO WATCH 501 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-260545-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
142 AM EDT Mon Jul 25 2022

...SEVERE THUNDERSTORM WATCH 500 IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010-260545-
Lorain-
142 AM EDT Mon Jul 25 2022

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight. Damaging wind gusts and heavy rain will be the
primary threats, although a brief tornado or two cannot be ruled
out.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Jul 25, 1:03 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
103 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     4 SW EDINBORO           41.83N 80.17W
07/25/2022                   CRAWFORD           PA   FIRE DEPT/RESCUE

            REPORT OF TREE DOWN AT FRY ROAD AND IRISH
            ROAD. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Special weather statement, Jul 25, 1:03 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
103 AM EDT Mon Jul 25 2022

OHZ023-250600-
Trumbull OH-
103 AM EDT Mon Jul 25 2022

...Strong thunderstorms will impact portions of Trumbull County
through 200 AM EDT...

At 103 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kinsman to near West Farmington. Movement
was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Sharon, Niles, Cortland, Kinsman, North Bloomfield, West
Farmington, Bristolville, Vienna Center, Leavittsburg, Vienna, Mecca,
Johnston, Orangeville, Yankee Lake, Brookfield Center, Howland
Center, West Hill, Turnpike Interchange and Champion Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4121 8100 4143 8100 4150 8067 4150 8053
      4128 8051 4122 8052
TIME...MOT...LOC 0503Z 309DEG 13KT 4147 8054 4135 8098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Maines
Local storm report, Jul 25, 1:14 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
114 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND DMG     2 E MILL VILLAGE        41.88N 79.94W
07/25/2022                   ERIE               PA   FIRE DEPT/RESCUE

            REPORT OF TREE DOWN ON US 6 AND HENRY ROAD
            BLOCKING THE ROAD. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Special weather statement, Jul 25, 1:14 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
114 AM EDT Mon Jul 25 2022

OHZ021-031-032-250600-
Summit OH-Stark OH-Wayne OH-
114 AM EDT Mon Jul 25 2022

...Strong thunderstorms will impact portions of northwestern Stark,
southern Summit and northern Wayne Counties through 200 AM EDT...

At 113 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rittman to near Wooster. Movement was east
at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Wooster, Massillon, Barberton, Green, North Canton,
Louisville, Orrville, Rittman, Doylestown, Hartville, Creston,
Dalton, New Franklin, Norton, Canal Fulton, Smithville, Clinton,
Marshallville and Meyers Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4081 8209 4099 8196 4099 8125 4072 8133
TIME...MOT...LOC 0513Z 267DEG 37KT 4095 8175 4083 8204

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Maines
Local storm report, Jul 25, 1:41 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
141 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     3 N LINESVILLE          41.69N 80.41W
07/25/2022                   CRAWFORD           PA   FIRE DEPT/RESCUE

            REPORT OF TREE DOWN NEAR INTERSECTION OF
            CENTER ROAD AND COLE ROAD BLOCKING THE ROAD.
            TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jul 25, 1:46 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     3 NNW CAMBRIDGE SPRINGS 41.84N 80.08W
07/25/2022                   CRAWFORD           PA   FIRE DEPT/RESCUE

            REPORT OF TREES DOWN ON MOUNT PLEASANT ROAD
            BETWEEN ARNEMAN ROAD AND KREITZ ROAD. TIME
            ESTIMATED VIA RADAR.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:41 PM EDTSpecial Weather StatementCLESeneca34 min
Jul 24, 9:49 PM EDTSpecial Marine WarningCLE75 min
Jul 24, 10:03 PM EDTSpecial Weather StatementCLEErie27 min
Jul 24, 10:15 PM EDTSpecial Weather StatementCLEAshtabula30 min
Jul 24, 10:26 PM EDTSevere Thunderstorm WarningCLEAshtabula49 min
Jul 24, 10:28 PM EDTSpecial Weather StatementCLEErie, Huron, Lorain47 min
Jul 24, 10:43 PM EDTSpecial Marine WarningCLE92 min
Jul 24, 10:54 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake51 min
Jul 24, 10:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain49 min
Jul 24, 11:12 PM EDTSpecial Marine WarningCLE93 min
Jul 24, 11:44 PM EDTSpecial Weather StatementCLEGeauga46 min
Jul 24, 11:48 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga42 min
Jul 24, 11:54 PM EDTSpecial Weather StatementCLEHuron, Medina51 min
Jul 25, 12:11 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Trumbull49 min
Jul 25, 12:28 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEGeauga32 min
Jul 25, 12:36 AM EDTSevere Thunderstorm WarningCLEPortage, Summit31 min
Jul 25, 1:03 AM EDTSpecial Weather StatementCLETrumbull57 min
Jul 25, 1:14 AM EDTSpecial Weather StatementCLEStark, Wayne46 min
Jul 25, 1:21 AM EDTTornado WarningCLEPortage, Stark, Summit, Wayne29 min
Jul 25, 1:52 AM EDTSevere Thunderstorm WarningCLEMahoning, Stark38 min
Jul 25, 3:16 AM EDTSpecial Weather StatementCLEStark44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.